Alert archive / Indiana / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 119, NWS Indianapolis, IN

June 23, 20199 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 23, 2019, 2:52 PM EDT for 9 counties in Indiana. It was in force for 38 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2019, 2:52 PM EDT (18:52 UTC)
Expired
Jun 23, 2019, 3:30 PM EDT
In force
38 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Boone County, IN, Brown County, IN, Hendricks County, IN, Johnson County, IN, Marion County, IN, Monroe County, IN, Morgan County, IN, Owen County, IN, Putnam County, IN

The radar

The Indianapolis radar (KIND), 9 km from the middle of the area, began a volume at 18:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 3:05 PM EDTTSTM WND DMG1 Wsw Helmsburg, INTREES AND POWER LINES DOWN (ALL IN SAME DIRECTION) NEAR TREVLAC. TIME ESTIMATED. DETERMINED TO BE STRAIGHT LINE.
Jun 23, 3:10 PM EDTTSTM WND DMG3 S Paragon, INSMALL AND DECENT SIZE LIMBS DOWN, POWER OUT AS A RESULT OF STORMS.
Jun 23, 3:27 PM EDTTSTM WND DMG3 Ese Danville, IN10 INCH DIAMETER LIVE TREE SNAPPED OFF AT BASE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 23, 2:06 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 6.9 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2019-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 68 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2019-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
68 J/kg
Mixed-layer CIN
-278 J/kg
Mixed-layer LCL
890 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

129 
WUUS53 KIND 231852
SVRIND
INC011-013-063-081-097-105-109-119-133-231930-
/O.NEW.KIND.SV.W.0119.190623T1852Z-190623T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
252 PM EDT Sun Jun 23 2019

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Northern Monroe County in south central Indiana...
  Morgan County in central Indiana...
  Northwestern Brown County in south central Indiana...
  Johnson County in central Indiana...
  Hendricks County in central Indiana...
  Northeastern Owen County in west central Indiana...
  Marion County in central Indiana...
  Southeastern Boone County in central Indiana...
  Southeastern Putnam County in west central Indiana...

* Until 330 PM EDT.

* At 252 PM EDT, severe thunderstorms were located along a line
  extending from 9 miles northeast of Brazil to 7 miles northeast of
  Spencer to 7 miles south of Bloomington, moving northeast at 60
  mph. This storm has a history of producing significant tree damage.

  HAZARD...60 mph wind gusts.

  SOURCE...Law enforcement.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Indianapolis, Bloomington, Carmel, Greenwood, Lawrence, Plainfield,
  Franklin, Brownsburg, Beech Grove, Zionsville, Martinsville,
  Speedway, Greencastle, Mooresville, Danville, Southport, Avon,
  Ellettsville, New Whiteland and Whiteland.

This includes the following highways...
 Interstate 65 between mile markers 84 and 137.
 Interstate 70 between mile markers 32 and 90.
 Interstate 74 between mile markers 56 and 98.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4010 8636 4001 8624 3993 8624 3993 8613
      3986 8604 3958 8595 3940 8595 3911 8662
      3932 8675 3954 8702 3954 8701
TIME...MOT...LOC 1852Z 225DEG 51KT 3964 8703 3938 8669 3907 8648 

HAIL...<.75IN
WIND...60MPH
 
$$

AW/50
1 follow-up statement
183 
WWUS53 KIND 231916
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
316 PM EDT Sun Jun 23 2019

INC119-231926-
/O.CAN.KIND.SV.W.0119.000000T0000Z-190623T1930Z/
Owen IN-
316 PM EDT Sun Jun 23 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OWEN COUNTY IS
CANCELLED...

The storms which prompted the warning have  moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central, south central and west central Indiana.

LAT...LON 4010 8636 4001 8624 3993 8624 3993 8613
      3986 8604 3958 8595 3940 8595 3920 8642
      3943 8657 3971 8681
TIME...MOT...LOC 1916Z 225DEG 51KT 3987 8674 3961 8640 3930 8619 

$$

INC011-013-063-081-097-105-109-133-231930-
/O.CON.KIND.SV.W.0119.000000T0000Z-190623T1930Z/
Monroe IN-Morgan IN-Brown IN-Johnson IN-Hendricks IN-Marion IN-
Boone IN-Putnam IN-
316 PM EDT Sun Jun 23 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR NORTHEASTERN MONROE...MORGAN...NORTHWESTERN BROWN...JOHNSON...
HENDRICKS...MARION...SOUTHEASTERN BOONE AND EAST CENTRAL PUTNAM
COUNTIES...

At 316 PM EDT, severe thunderstorms were located along a line
extending from 13 miles northwest of Danville to Mooresville to 6
miles north of Nashville, moving northeast at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Law enforcement.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Indianapolis, Carmel, Greenwood, Lawrence, Plainfield, Franklin,
Brownsburg, Beech Grove, Zionsville, Martinsville, Speedway,
Mooresville, Danville, Southport, Avon, New Whiteland, Whiteland,
Bargersville, Pittsboro and Whitestown.

This includes the following highways...
 Interstate 65 between mile markers 84 and 137.
 Interstate 70 between mile markers 48 and 90.
 Interstate 74 between mile markers 56 and 98.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4010 8636 4001 8624 3993 8624 3993 8613
      3986 8604 3958 8595 3940 8595 3920 8642
      3943 8657 3971 8681
TIME...MOT...LOC 1916Z 225DEG 51KT 3987 8674 3961 8640 3930 8619 

HAIL...<.75IN
WIND...60MPH
 
$$

AW/50

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 2:29 PM EDT, 23 minutes earlier.

Area forecast discussion, Jun 23, 2:29 PM EDT, 23 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
229 PM EDT Sun Jun 23 2019

.UPDATE...
The LONG TERM section has been updated below.

&&

.SYNOPSIS...
Issued at 344 AM EDT Sun Jun 23 2019

Warmer and more humid air will expand into the area today as a warm
front lifts through the region. Chances for thunderstorms and heavy
rain will impact western portions of central Indiana this
morning...and the entire region later this afternoon and evening.
Additional rain and storms are possible Monday as an upper low
tracks into the western Great Lakes. The expansion of high pressure
into the area on Tuesday should bring a well needed break from the
rain and storms with mainly dry weather through much of the rest of
the upcoming week.

&&

.NEAR TERM /Rest of Today/...
Issued at 1033 AM EDT Sun Jun 23 2019

First area of convection dissipated this morning. Don't expect
much if any additional convection for the remainder of the
morning, so just went with a slight chance of showers then.

Short term hi-res models continue to show convection this
afternoon, so kept the high PoPs then.

There is an area of clouds across central Indiana this morning,
but satellite shows some breaks upstream. This will allow for the
instability to build. The Slight Risk for severe storms has been
expanded into the area. Will have to keep a close eye on how
storms develop.

Made adjustments to sky cover as needed this morning. Left high
temperatures alone for now given the breaks in the clouds today.

Previous discussion follows...

A line of convection has been gradually increasing over the last
hour or two early this morning extending from western Illinois
southeast into the lower Ohio Valley along the instability gradient
and at the nose of a nocturnal low level jet. Mainly clear skies
were in place northeast of the convection across much of central
Indiana. 07Z temperatures were in the 60s.

Interesting setup developing for later today as a warm front surges
north through the area by the afternoon. With a much more unstable
airmass over central Indiana by late day and an upper level wave and
developing mesolow approaching the region...highest potential for
more robust convection to impact the entire region since Wednesday
and Thursday.

Ongoing convection to our west is likely to migrate into the western
forecast area prior to daybreak as warm advection strengthens
through the morning. Will slowly increase pops across the western
half of the forecast area over the next several hours as the warm
front lifts into the region. The low level jet helping to fuel
development early this morning will weaken through daybreak with
convection likely to diminish in coverage later this morning as the
storms move away from the better boundary layer flow with much of
the area free of convection by midday.

Once the warm front passes...a noticeably more humid airmass will
advect into the forecast area this afternoon with increasing
moisture and instability. MLCAPE values should rise to 3000-4000
j/kg by mid to late afternoon across all of central Indiana with
southerly flow developing. The approach of an upper level wave on
the back side of the ridge axis should help to strengthen/reinitiate
a convective line over the mid Mississippi and lower Ohio Valleys
after 18Z which will expand towards the forecast area by late
afternoon as the low level jet increases and moves into the area.
Lapse rates in general remain weaker than desired over the region
and an overall lack of BL shear and helicity may keep convection
more pulse-intensity in nature but the presence of the deeper
moisture and strong instability should be more sufficient for robust
convection to track into the Wabash Valley by late afternoon and
carry a risk for damaging winds as it moves east across the forecast
area into the evening. Precip water values peaking at or just above
2 inches ensures heavy rain and flooding will again be substantial
concerns from storms as well. Will focus highest pops late today
increasing from west to east.

Temps...low level thermals support a lean towards the warmer end of
the guidance envelope as warm and humid air surges into the region.
Expect mid to upper 80s for much of the forecast area by late
afternoon with dewpoints climbing into the 70s. Heat indices will
peak in the lower to possibly mid 90s immediately ahead of
convection later today.

&&

.SHORT TERM /Tonight through Tuesday Night/...
Issued at 344 AM EDT Sun Jun 23 2019

Forecast challenges focus on continued rain and storm chances
through Monday evening before a well needed break from the active
weather settles into central Indiana and the Ohio Valley for
Tuesday extending through much of the upcoming week.

Convection will be ongoing across the forecast area this evening as
the upper wave tracks through the area and hints of a mesolow move
northeast into lower Michigan overnight. Much of the late afternoon
and evening storms should be largely east of the region by late
evening but lingering boundaries in wake of this activity warrants
maintaining a scattered convective threat most of the overnight
tonight. The primary threat for severe weather should exist with the
evening storms...with any convection overnight shifting primarily to
a heavy rain threat.

A pronounced upper low will track from the central Plains tonight
into the western Great Lakes by late day Monday and serve as the
primary catalyst for renewed convective development over the
forecast area on Monday. Instability levels will be lower on Monday
but BL shear and helicity levels should be higher to support
convective development by the afternoon. The primary concern for
severe storms will be focused just east of the forecast area where
moisture and forcing aloft will be greater...but the parameters
above should be more than sufficient for strong to severe storms
across much of the forecast area. Cooling temps aloft ahead of the
upper low may produce a better environment for hail in addition to
the potential for damaging winds.

Any threat for rain and storms should end Monday evening as the
upper low pulls away from the region and surface ridging develops
for Monday night and Tuesday. Skies will clear by Tuesday morning
with dry conditions expected Tuesday as a drier airmass builds into
the Ohio Valley. Model soundings show a mid level cap developing
which will put a lid on any concerns for scattered convection.

Temps...low level thermals again support going near the warmer end
of guidance for highs Monday and Tuesday. Greater cloud coverage
Monday will keep temperatures in the upper 70s and lower 80s before
widespread 80s return Tuesday. Lows are largely expected in the 60s
through the period.

&&

.LONG TERM (Wednesday Night Through Sunday)...
Issued at 229 PM EDT Sun Jun 23 2019

Models are close enough that the National Blend of Models
initialization was accepted for most items.

Central Indiana will remain near the edge of an upper ridge to the
west and south and an upper trough to the north and east during the
long term. The ridge will be strong enough to keep the area dry
through Thursday, but the upper trough may dip south enough to bring
a front into the area for the weekend.

Will keep the initialization's slight chance PoPs at times Friday
through Sunday, but with low confidence.

Temperatures will be above normal for most of the period thanks to
the upper ridge to the west.

&&

.AVIATION (Discussion for the 231800Z TAF Issuance)...
Issued at 101 PM  EDT Sun Jun 23 2019

Variable conditions expected in the first several hours of the TAF
period, then eventually becoming MVFR by Monday morning.

A line of convection will move through the sites this afternoon,
with at MVFR or lower conditions and potential for wind gusts over
30kt.

Lower confidence in convection after the main line, so will use
vicinity wording to cover.

Expect mainly VFR into the night at most areas, although KLAF will
dip into MVFR and potentially IFR for a while. The remainder should
reach MVFR during the daylight morning hours Monday.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...Ryan
NEAR TERM...Ryan/50
SHORT TERM...Ryan
LONG TERM...50
AVIATION...50
Hazardous weather outlook, Jun 23, 9:54 AM EDT, 4 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
954 AM EDT Sun Jun 23 2019

INZ021-028>031-035>049-051>057-060>065-067>072-241400-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport,
Rockville, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute,
Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood,
Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield,
Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington,
Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown,
and North Vernon
954 AM EDT Sun Jun 23 2019

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: Thunderstorms are expected across the area today, and some
of these could be severe. Heavy rain is possible with any storm.
Increasingly warm and humid.

Hazards: Heavy rain causing flooding...damaging winds...hail...and
lightning. Heat indices peaking in the low 90s this afternoon, mainly
south.

Timing: Scattered to numerous thunderstorms are expected this
afternoon into tonight. The best chance for severe weather will be
from mid afternoon into the evening. Highest heat indices this
afternoon.

Discussion: A warm front combined with an upper level disturbance by
will trigger thunderstorms from this afternoon into tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Outlook: Periodic threats for showers and thunderstorms will continue
through Monday evening. Strong to severe storms are possible Monday
with damaging winds and large hail as the primary threats. Any heavy
rainfall could lead to flash flooding due to saturated ground.
Moderate river flooding is occurring on area rivers.

Discussion: Chances for rain and thunderstorms will continue Monday
as an upper level low tracks into the western Great Lakes. High
pressure will build into the Ohio Valley Tuesday with warm and mainly
dry weather expected for much of the rest of the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be possible later today and again on Monday.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Local storm report, Jun 23, 1:48 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
148 PM EDT SUN JUN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND DMG     BRUCEVILLE              38.76N 87.41W
06/23/2019                   KNOX               IN   EMERGENCY MNGR

            EMERGENCY MANAGER GOT REPORT OF TREE DOWN
            NEAR BRUCEVILLE.

&&

AW
Local storm report, Jun 23, 2:18 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
218 PM EDT SUN JUN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 PM     TSTM WND DMG     BICKNELL                38.78N 87.30W
06/23/2019                   KNOX               IN   EMERGENCY MNGR

            TREE FELL ON HOUSE IN BICKNELL.

&&

AW
Local storm report, Jun 23, 2:25 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
225 PM EDT SUN JUN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     TSTM WND DMG     1 NNE LOOGOOTEE         38.68N 86.91W
06/23/2019                   MARTIN             IN   TRAINED SPOTTER

            SEVERAL LARGE TREE LIMBS SNAPPED ON THE
            NORTHSIDE OF LOOGOOTEE. TIME ESTIMATED FROM
            RADAR.

&&

AW
Local storm report, Jun 23, 2:41 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
241 PM EDT SUN JUN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 PM     TSTM WND DMG     1 NE BLOOMFIELD         39.03N 86.93W
06/23/2019                   GREENE             IN   911 CALL CENTER

            SHERIFFS OFFICE REPORTS WIDESPREAD TREE
            DAMAGE ACROSS THE COUNTY.

&&

AW
Local storm report, Jun 23, 2:49 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
249 PM EDT SUN JUN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     TSTM WND DMG     2 SSE CENTER POINT      39.39N 87.06W
06/23/2019                   CLAY               IN   911 CALL CENTER

            LARGE TREE DOWN ON STATE ROAD 46 NEAR
            BOWLING GREEN.

&&

AW
Local storm report, Jun 23, 2:50 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
250 PM EDT SUN JUN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0213 PM     TSTM WND DMG     COALMONT                39.19N 87.23W
06/23/2019                   CLAY               IN   PUBLIC

            DISPATCH REPORTED SEVERAL TREES DOWN IN
            COALMONT. TIME ESTIMATED FROM RADAR.

&&

AW

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 12:56 PM EDTSpecial Weather StatementINDKnox49 min
Jun 23, 1:37 PM EDTSpecial Weather StatementINDDaviess, Greene, Knox, Martin, Sullivan38 min
Jun 23, 1:46 PM EDTSevere Thunderstorm WarningINDClay, Daviess, Greene, Knox, Martin, Owen and 1 more44 min
Jun 23, 2:12 PM EDTSevere Thunderstorm WarningINDClay, Greene, Monroe, Owen, Putnam, Sullivan and 1 more63 min
Jun 23, 2:24 PM EDTSevere Thunderstorm WarningINDBrown, Greene, Jackson, Lawrence, Martin, Monroe51 min
Jun 23, 3:14 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Decatur, Jackson, Jennings, Johnson and 2 more46 min
Jun 23, 3:26 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Hendricks, Johnson, Marion, Morgan and 1 more49 min
Jun 23, 4:04 PM EDTSevere Thunderstorm WarningINDDelaware, Hamilton, Hancock, Henry, Madison, Marion41 min
Jun 23, 4:45 PM EDTSpecial Weather StatementINDDelaware, Henry, Madison, Randolph45 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.